# SDR SWI2025F00578

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0595RH INBD FLAP MOVEABLE VANE ACTUATOR BEAM #3 IS GOUGED AND PITTED. FLAGGED  (C-CHECK RO 04/26/2025) R/H INBD FLAP VANE ACTUATOR BEAM #3 REPAIRED REF  REO 670-57-52-257 REV. -A DATED 2024-08-20. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED
